Alert archive / Texas / Tornado Warnings in 2009

Tornado Warning 18, NWS Shreveport, LA

April 9, 2009Bowie County, Cass County, Texas

NWS Shreveport, LA issued this tornado warning at Apr 9, 2009, 7:46 PM CDT for Bowie County, Cass County, Texas. It was in force for 59 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2009, 7:46 PM CDT (00:46 UTC)
Expired
Apr 9, 2009, 8:45 PM CDT
In force
59 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

Counties Bowie County, TX, Cass County, TX

The radar

The Shreveport radar (KSHV), 100 km from the middle of the area, began a volume at 00:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 7:53 PM CDTTORNADO5 N Hughes Springs, TXTHIS IS A CONTINUATION OF THE MORRIS COUNTY TORNADO. AN EF1 TORNADO WITH WINDS AROUND 90 MPH CONTINUED EAST ACROSS CR 2865, BEFORE LIFTING NEAR FM 250 NORTH OF FM 130 AROUND 759 PM. NUMEROUS TREES WERE UPROOTED AND SNAPPED, WITH POWER LINES DOWNED AS WELL. THE
Apr 9, 7:53 PM CDTTORNADO6 N Hughes Springs, TXTHIS IS A CONTINUATION OF THE MORRIS COUNTY TORNADO. AN EF1 TORNADO WITH WINDS AROUND 90 MPH CONTINUED EAST ACROSS CR 2865, BEFORE LIFTING NEAR FM 250 NORTH OF FM 130 AROUND 759 PM. NUMEROUS TREES WERE UPROOTED AND SNAPPED, WITH POWER LINES DOWNED AS WELL. THE
Apr 9, 7:56 PM CDTTORNADOHughes Springs, TX
Apr 9, 8:05 PM CDTTORNADO8 Wnw Linden, TXAN EF2 TORNADO WITH WINDS AROUND 125 MPH TOUCHED DOWN NEAR CR 1459. NUMEROUS TREES WERE DOWNED, WITH TREES CRUSHING A TRUCK AND ROOF OF A HOME. THE TORNADO INTENSIFIED ALONG CR 1399, WHERE A TWO STORY HOME WAS HEAVILY DAMAGED. THE ROOF OF ANOTHER TWO STORY HOM
Apr 9, 8:36 PM CDTHAIL 2.5Atlanta, TX
Apr 9, 8:41 PM CDTTORNADO5 Sse Atlanta, TXAN EF0 TORNADO WITH WINDS AROUND 75 MPH TOUCHED DOWN ALONG CR 4670 AROUND 841 PM. NUMEROUS TREES WERE TOPPED OR BLOWN DOWN, AS IT CONTINUED EAST TO HIGHWAY 77 BEFORE LIFTING AROUND 847 PM. THE PATH LENGTH WAS 2.4 MILES, WITH A WIDTH OF 75 YARDS.
Apr 9, 8:54 PM CDTTSTM WND DMGLinden, TXNO POWER IN THE CITY OF LINDEN DUE TO POWER LINES BLOWN DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 0.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2009-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 938 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2009-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 370 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
938 J/kg
Mixed-layer CIN
-186 J/kg
Mixed-layer LCL
814 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
370 m²/s²
0-3 km storm-relative helicity
290 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KSHV 100046
TORSHV
TXC037-067-100145-
/O.NEW.KSHV.TO.W.0018.090410T0046Z-090410T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
746 PM CDT THU APR 9 2009

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHERN BOWIE COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITIES OF...WAKE VILLAGE...SIMMS...
  CASS COUNTY IN NORTHEAST TEXAS...
  THIS INCLUDES THE CITY OF ATLANTA...

* UNTIL 845 PM CDT

* AT 745 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 9 MILES NORTH OF
  HUGHES SPRINGS...OR 17 MILES EAST OF MOUNT PLEASANT...MOVING
  NORTHEAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  LINDEN...MAUD...QUEEN CITY...REDWATER AND NASH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3349 9408 3304 9407 3294 9463 3334 9466
TIME...MOT...LOC 0046Z 244DEG 40KT 3312 9467

$$

03
2 follow-up statements
000 
WWUS54 KSHV 100112
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
812 PM CDT THU APR 9 2009

TXC037-067-100145-
/O.CON.KSHV.TO.W.0018.000000T0000Z-090410T0145Z/
BOWIE TX-CASS TX-
812 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CASS AND
BOWIE COUNTIES...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO.  THIS TORNADO WAS LOCATED 7 MILES WEST OF RED
HILL...OR 16 MILES WEST OF ATLANTA...MOVING NORTHEAST AT 45 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LINDEN...BRYANS MILL...DOUGLASSVILLE...MAUD...QUEEN CITY...
REDWATER...DOMINO...WAKE VILLAGE AND NASH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.

&&

LAT...LON 3298 9451 3333 9457 3349 9408 3304 9407
TIME...MOT...LOC 0112Z 244DEG 40KT 3311 9444

$$

03
000 
WWUS54 KSHV 100122
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
822 PM CDT THU APR 9 2009

TXC037-067-100145-
/O.CON.KSHV.TO.W.0018.000000T0000Z-090410T0145Z/
BOWIE TX-CASS TX-
822 PM CDT THU APR 9 2009

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR CASS AND
BOWIE COUNTIES...

AT 817 PM CDT...A TORNADO WAS REPORTED.  THIS TORNADO WAS LOCATED
NEAR RED HILL...OR 13 MILES WEST OF ATLANTA...MOVING NORTHEAST AT 45
MPH. TAKE COVER NOW.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MAUD...
QUEEN CITY...REDWATER...DOMINO...WAKE VILLAGE AND NASH

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST
DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

&&

LAT...LON 3298 9451 3333 9457 3349 9408 3304 9407
TIME...MOT...LOC 0122Z 244DEG 40KT 3316 9432

$$

03

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 9, 3:29 PM CDT, 4 hours 17 minutes earlier.

Area forecast discussion, Apr 9, 3:29 PM CDT, 4 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
329 PM CDT THU APR 9 2009

.DISCUSSION...
LIGHT RAIN ACROSS EXTREME EASTERN TX...MOVING OUT OF SE OK...AND
ACROSS SW AR. A LIMITED BUT IMPORTANT PERIOD OF DIURNAL HEATING
MAY OCCUR AS CLOUDS WILL DECREASE BEHIND THIS SPOTTY RAIN AND
CLOUD COVER. A WICKEDLY INTENSE DRY LINE APPROACHING INTERSTATE 35...
PACKING SUSTAINED WINDS OF 30 TO 40 MPH...AND DEWPOINTS FALLING
INTO TEENS AND EVEN SINGLE DIGITS. NOT ENOUGH MOISTURE FOR SOLID
LINE OF STORMS...DISCRETE SUPERCELLS COULD EXPLODE ALONG THIS TYPE
OF BOUNDARY. MID LVL TEMPS AT 500 MB COOLING TO AT LEAST -20C OVER
RED RIVER VALLEY THIS EVE WILL MAKE DRYLINE STORMS THAT MUCH MORE
POTENT. LARGE HAIL APPEARS TO BE THE MAIN SVR THREAT...ROTATION
POTENTIAL NOT AS IMPRESSIVE BUT ISOLATED TORNADOES NOT OUT OF QUESTION.
COLD FRONT ALSO SEEN JUST CROSSING EASTERN PANHANDLE REGION...WILL
NOT HAVE MUCH EFFECT OTHER THAN KEEPING FRIDAY NIGHT TEMPS IN THE
40S.

EASTER SUNDAY EVENT MAY PROVE MORE INTERESTING. BOTH LOW LVL WIND
SHEAR AND INSTABILITY COULD BE GREATER THAN TODAY...AS UPPER TROF CLOSES
OFF SUNDAY OVER THE RED RIVER VALLEY REGION OF NORTHCENTRAL TX.
DEEPENING SFC LOW SWINGS AROUND BOTTOM OF THIS TROF INTO WELL
ORGANISED UPPER LEVEL DIRECTIONAL DIVERGENCE. THIS COMBINATION
OF LIFT GENERATED FROM SFC LOW...UPPER DIVERGENCE...AND SEMI
STACKED LOW...MAY ENHANCE HEAVY RAIN POTENTIAL IN ADDITION TO
STRONGLY ROTATING STORMS AS SYSTEM IMPINGES UPON PREEXISTING
LOW LVL ESE FLOW. FINALLY...ANOTHER STORM SYSTEM ON TAP FOR MID WEEK...
TOWARDS END OF EXTENDED PERIOD./VII/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  58  69  49  72  57 /  50   0   0   0  30
MLU  62  72  49  71  55 /  50  10   0   0  30
DEQ  51  64  43  70  54 /  50   0   0   0  20
TXK  54  65  46  71  54 /  50   0   0   0  20
ELD  59  69  48  71  53 /  50   0   0   0  20
TYR  53  72  48  73  59 /  20   0   0  10  40
GGG  55  70  48  73  58 /  20   0   0  10  30
LFK  60  72  51  75  63 /  30  10  10  20  40

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: ARZ050-051-059>061-070>073.

LA...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: LAZ001>006-010>014-017>022.

OK...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: OKZ077.

TX...LAKE WIND ADVISORY UNTIL 8 PM CDT THIS EVENING FOR THE FOLLOWING
     ZONES: TXZ096-097-108>112-124>126-136>138-149>153-165>167.

&&
Hazardous weather outlook, Apr 9, 12:06 PM CDT, 7 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1206 PM CDT THU APR 9 2009

ARZ050-051-059>061-070>073-LAZ001>006-010>014-OKZ077-TXZ096-097-
108>112-124>126-138-151-101715-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-MCCURTAIN-
BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-UPSHUR-MARION-HARRISON-
PANOLA-
1206 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS
AFTERNOON THROUGH THE EVENING HOURS ACROSS MCCURTAIN COUNTY IN
SOUTHEAST OKLAHOMA...SOUTHWEST ARKANSAS...NORTHEAST TEXAS AS WELL
AS NORTHWEST AND NORTH CENTRAL LOUISIANA. A STRONG UPPER LEVEL
STORM SYSTEM...WITH A WELL DEFINED SURFACE LOW... WILL MOVE ACROSS
OKLAHOMA THIS AFTERNOON. STRONG TO SEVERE THUNDERSTORMS IN THE
FORM OF SUPERCELLS COULD DEVELOP IN THE AIRMASS AHEAD OF A
DRYLINE...ASSOCIATED WITH THIS LOW. THIS SEVERE WEATHER THREAT IS
VERY CONDITIONAL AS THERE IS A VERY STRONG CAPPING INVERSION IN
PLACE TODAY. MOISTURE RETURN IS ALSO IN QUESTION. HOWEVER...THE
CAP WILL LIKELY WEAKEN JUST WEST OR NEAR THE COUNTY WARNING AREA
BY LATE THIS AFTERNOON. THE END RESULT WILL BE SCATTERED SHOWERS
AND THUNDERSTORMS...SOME OF WHICH WILL HAVE THE LIKELIHOOD OF
PRODUCING STRONG AND DAMAGING WIND GUSTS ALONG WITH LARGE HAIL.
ISOLATED TORNADOES CANNOT BE RULED OUT...BUT A GREATER TORNADIC
THREAT EXISTS NORTH OF THE FOUR STATE REGION. THE STORMS WILL
LIKELY WEAKEN AS WE TRANSITION INTO THE LATE NIGHT HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
OVER THE WEEKEND...A MUCH STRONGER STORM SYSTEM WILL AFFECT THE
FOUR STATE REGION DURING THE DAY EASTER SUNDAY INTO SUNDAY NIGHT.
THERE WILL HE A HEIGHTENED SEVERE WEATHER THREAT WITH LARGE
HAIL...HIGH AND DAMAGING WINDS...AND ISOLATED TORNADOES...ALONG
WITH LOCALLY HEAVY RAINFALL AND FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVITY WILL LIKELY BE NEEDED ACROSS SOUTHEAST
OKLAHOMA...AND PORTIONS OF NORTHEAST TEXAS AND SOUTHWEST ARKANSAS...
ALONG AND NORTH OF INTERSTATE 30. SOUTH OF INTERSTATE 30...SEVERE
WEATHER WILL BE MORE QUESTIONABLE...HOWEVER...SPOTTER ACTIVITATION
REMAINS A POSSIBILITY AS FAR SOUTH AS AROUND THE INTERSTATE 20 CORRIDOR.

LAZ017>022-TXZ136-137-149-150-152-153-165>167-101715-
SABINE LA-NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-SMITH-GREGG-
CHEROKEE-RUSK-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1206 PM CDT THU APR 9 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
LOUISIANA...NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
FURTHER SOUTH ACROSS THE DEEP EAST TEXAS LAKES COUNTRY OF
NORTHEAST TEXAS INTO WEST CENTRAL AND EAST CENTRAL LOUISIANA...
SCATTERED SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE AS WE
TRANSITION INTO THE LATE AFTERNOON HOURS...THROUGH THIS EVENING.
THE SEVERE WEATHER THREAT IS MAINLY NORTH OF THE
REGION...HOWEVER... STORMS COULD DEVELOP SOUTH ALONG THE DRYLINE
AND POSE A HAIL OR WIND THREAT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...
OVER THE WEEKEND...A MUCH STRONGER STORM SYSTEM WILL AFFECT THE
FOUR STATE REGION DURING THE DAY EASTER SUNDAY INTO SUNDAY NIGHT.
THERE WILL HE A HEIGHTENED SEVERE WEATHER THREAT WITH LARGE
HAIL...HIGH AND DAMAGING WINDS...AND ISOLATED TORNADOES...ALONG
WITH LOCALLY HEAVY RAINFALL AND FLOODING.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL MOST LIKELY NOT BE NEEDED ACROSS THE
SOUTHERN THIRD OF DEEP EAST TEXAS AS WELL AS WEST CENTRAL AND EAST
CENTRAL LOUISIANA LATE THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Apr 9, 6:37 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
637 PM CDT THU APR 9 2009

TXZ136-100015-
SMITH-
637 PM CDT THU APR 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 715 PM CDT...FOR THE FOLLOWING
COUNTY...

IN NORTHEAST TEXAS...
     SMITH...

INCLUDING THE FOLLOWING LOCATIONS...
     ARP...LINDALE...TYLER AND WHITEHOUSE...

AT 636 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR TYLER...MOVING EAST AT 45 MPH.

PEA SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.

03
Special weather statement, Apr 9, 6:50 PM CDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
650 PM CDT THU APR 9 2009

OKZ077-100015-
MCCURTAIN-
650 PM CDT THU APR 9 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ALERT...EFFECTIVE UNTIL 715 PM CDT...FOR THE FOLLOWING
COUNTY...

IN SOUTHEAST OKLAHOMA...
     EXTREME NORTHWEST MCCURTAIN...

INCLUDING THE FOLLOWING LOCATIONS...
     BATTIEST AND PICKENS...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF PICKENS...MOVING EAST AT
45 MPH. A TORNADO WARNING IS IN EFFECT FOR THIS STORM FOR PARTS OF
PUSHMATAHA COUNTY IN SOUTHEAST OKLAHOMA...BUT IT APPEARS THE
ROTATION IS GOING TO PASS JUST NORTHWEST OF MCCURTAIN COUNTY.
RESIDENTS OF FAR NORTHWEST MCCURTAIN COUNTY NEED TO MONITOR THIS
WEATHER SITUATION THROUGH 715 PM.

MOTHBALL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

03
Local storm report, Apr 9, 7:39 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
739 PM CDT THU APR 09 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0737 PM     HAIL             MOUNT PLEASANT          33.17N 94.98W
04/09/2009  M0.75 INCH       TITUS              TX   EMERGENCY MNGR

&&

ASTEVENS

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:21 PM CDTTornado WarningSHVCamp, Morris, Titus39 min
Apr 9, 7:53 PM CDTSevere Thunderstorm WarningSHVGregg, Harrison52 min
Apr 9, 8:26 PM CDTSevere Thunderstorm WarningSHVCamp, Cass, Marion, Morris, Titus, Upshur and 1 more49 min
Apr 9, 8:44 PM CDTTornado WarningSHVCass46 min
Apr 9, 8:53 PM CDTTornado WarningSHVGregg, Harrison, Marion, Upshur52 min
Apr 9, 9:02 PM CDTSevere Thunderstorm WarningSHVCass43 min
Apr 9, 9:34 PM CDTTornado WarningSHVHarrison, Marion31 min
Apr 9, 9:37 PM CDTSevere Thunderstorm WarningSHVCass38 min
Apr 9, 9:58 PM CDTTornado WarningSHVHarrison47 min

Nearby

Tornado Warnings in Texas, 2009Every tornado warning in 2009Tornadoes in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.